# SDR AWXA200700030

- Difficulty date: December 20, 2006
- Submitted: January 4, 2007
- Operation: Air carrier
- Aircraft: N642AW
- Make and model: Airbus A320-232
- Aircraft serial: 584
- Aircraft time: 40,722 hours, 16,087 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Part number: D5754004020000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CORROSION ON LEFT WING FLAP TRACK NR 2 BEAM SPIGOT PINS, WS 2508 - WS 3059.  REPLACED LEFT WING FLAP TRACK NR 2 BEAM SPIGOT PINS, WS 2508 - WS 3059 IAW AWA EO 57-44-03.
